Trimethoprim-sulfamethoxazole-associated hepatotoxicity - part of a hypersensitivity syndrome.
Аннотация
Trimethoprim-sulfamethoxazole is a commonly used medication. Side effects are numerous and include drug hypersensitivity syndrome. The case of a 24-year-old woman with severe liver failure is presented. Erythema multiforme and thrombocytopenia developed after the acute onset of hepatotoxicity and after all medications had been stopped. Clinical resolution of all features occurred over weeks but laboratory abnormalities persisted up to eight months later. A causal link with sulfamethoxazole was supported by timing, liver biopsy and lymphocyte toxicity test. This case illustrates one presentation and the possible severity of the drug hypersensitivity syndrome associated with trimethoprim-sulfamethoxazole.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.